# SDR GTIA020909

- Difficulty date: July 7, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND THREE DENTS ON FORWARD PART OF LOWER T/R 1 ENGINE.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
